MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; PS TIBIAL INSERTS SZ 4, 11MM

EXACTECH, INC. OPTETRAK; PS TIBIAL INSERTS SZ 4, 11MM
Model Number 204-24-11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); No Known Impact Or Consequence To Patient (2692)
Date of Event 11/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
Revision reason not reported.The surgeon opened the knee in standard fashion.The surgeon took out the 11 mm poly liner and replaced it with a 15 mm poly.This gave the patient better stabilization.The surgeon then closed the knee in standard fashion.Patient was last known to be in stable condition following the event.
 
Event or Problem Description
Approximately 9 years postoperatively a tka, a 75 y/o male patient was revised.The surgeon took out the 11mm poly liner and replaced it with a 15mm poly.This gave the patient better stabilization.The surgeon then closed the knee in standard fashion.Patient was last known to be in stable condition following the event.The devices were disposed of by the hospital.Upon review of all available information, there is no evidence to suggest that a design or manufacturing issue caused or contributed to this event.The reported revision was likely the result of underlying patient factors, which led to instability of the joint.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted that approximately 9 years postoperatively a tka, a 75 y/o male patient was revised.The surgeon took out the 11mm poly liner and replaced it with a 15mm poly.This gave the patient better stabilization.The surgeon then closed the knee in standard fashion.Patient was last known to be in stable condition following the event.The devices were disposed of by the hospital.Upon review of all available information, there is no evidence to suggest that a design or manufacturing issue caused or contributed to this event.The reported revision was likely the result of underlying patient factors, which led to instability of the joint.No information provided in the following section(s): a4, a5, and b6.The following section(s) have additional info; b5, g4, g7, h1, h2, h3, h6, and h7.

Brand Name
OPTETRAK
Common Device Name
PS TIBIAL INSERTS SZ 4, 11MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9307770
Report Number1038671-2019-00565
Device Sequence Number18949596
Product Code JWH
UDI-Device Identifier10885862048394
UDI-Public10885862048394
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/20/2016
Device Model Number204-24-11
Device Catalogue Number204-24-11
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/17/2019
Supplement Date Received by Manufacturer04/27/2020
Initial Report FDA Received Date11/11/2019
Supplement Report FDA Received Date04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR